MathSciNet Relay Station
MathSciNet bibliographic data
MR1787637 (2001j:62004) 62-02 (62G08 62G20 62J02)
Härdle, Wolfgang; Liang, Hua; Gao, Jiti Partially linear models. Contributions to Statistics. Physica-Verlag, Heidelberg, 2000. x+203 pp. ISBN: 3-7908-1300-1
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement